MathSciNet Relay Station
MathSciNet bibliographic data
MR214586 (35 #5435) 13.90 (18.00)
Eagon, J. A.; Northcott, D. G. Generically acyclic complexes and generically perfect ideals. Proc. Roy. Soc. Ser. A 299 1967 147–172.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement